Vol 5 (1941)

Table of Contents

Vol 5 (1941)

Open Access Open Access  Restricted Access Subscription Access

Articles

On Periodic Integral Functions
 Vol 5 (1941), Pagination: 1-17
ABSTRACT |  PDF     Abstract Views: 11  |  PDF Views: 0
On a Few Recurrents
Satish Chandra Chakrabarti
 Vol 5 (1941), Pagination: 18-26
ABSTRACT |  PDF     Abstract Views: 10  |  PDF Views: 0
Some Properties of Generalised Combinatory Functions
Hansraj Gupta
 Vol 5 (1941), Pagination: 27-31
ABSTRACT |  PDF     Abstract Views: 7  |  PDF Views: 0
Self-Reciprocal Functions Involving Appell's Function
B. Mohan
 Vol 5 (1941), Pagination: 32-37
ABSTRACT |  PDF     Abstract Views: 7  |  PDF Views: 0
On a New Chain of Theorems in Circle-Geometry
B. R. Venkataraman
 Vol 5 (1941), Pagination: 38-43
ABSTRACT |  PDF     Abstract Views: 11  |  PDF Views: 0
A Note on Certain Self-Reciprocal Functions
Hari Shanker
 Vol 5 (1941), Pagination: 44-45
ABSTRACT |  PDF     Abstract Views: 9  |  PDF Views: 0
On Bicircular Quartics
Haridas Bagchi
 Vol 5 (1941), Pagination: 46-47
ABSTRACT |  PDF     Abstract Views: 15  |  PDF Views: 0
On the Formal Structure of the Propositional Calculus I
S. Pankajam
 Vol 5 (1941), Pagination: 49-61
ABSTRACT |  PDF     Abstract Views: 12  |  PDF Views: 0
Path Equations Admitting the Lorentz Group-II
D. D. Kosambi
 Vol 5 (1941), Pagination: 62-72
ABSTRACT |  PDF     Abstract Views: 9  |  PDF Views: 0
The Linear Line - Congruence
C. N. Srinivasiengar
 Vol 5 (1941), Pagination: 73-91
ABSTRACT |  PDF     Abstract Views: 10  |  PDF Views: 0
A Generalization of Legendre Functions
P. Kesava Menon
 Vol 5 (1941), Pagination: 92-102
ABSTRACT |  PDF     Abstract Views: 10  |  PDF Views: 0
On the Expansion of an Arbitrary Function in a Series of Eigenfunctions of Boundary Value Problems II
S. Minakshisundaram
 Vol 5 (1941), Pagination: 103-108
ABSTRACT |  PDF     Abstract Views: 8  |  PDF Views: 0
On Functions which are Hankel-Transforms of Each Other
Hari Shanker
 Vol 5 (1941), Pagination: 109-112
ABSTRACT |  PDF     Abstract Views: 17  |  PDF Views: 0
Postscript to "Convergence Theorems for Series of Positive Terms"
C. T. Rajagopal
 Vol 5 (1941), Pagination: 113-116
ABSTRACT |  PDF     Abstract Views: 7  |  PDF Views: 0
On Waring's Problem for Smaller Powers
K. Sambasiva Rao
 Vol 5 (1941), Pagination: 117-121
ABSTRACT |  PDF     Abstract Views: 7  |  PDF Views: 0
On Waring's Problem for 8th, 9th, and 10th Powers
V. Narasimhamurti
 Vol 5 (1941), Pagination: 122-122
ABSTRACT |  PDF     Abstract Views: 7  |  PDF Views: 0
Some Infinite Integrals
B. Mohan
 Vol 5 (1941), Pagination: 123-127
ABSTRACT |  PDF     Abstract Views: 7  |  PDF Views: 0
On Hadamard's Factorization Theorem
K. Chandrasekharan
 Vol 5 (1941), Pagination: 128-132
ABSTRACT |  PDF     Abstract Views: 8  |  PDF Views: 0
A Bi-Variate Correlated Gamma-Type Distribution Function
K. C. Cherian
 Vol 5 (1941), Pagination: 133-144
ABSTRACT |  PDF     Abstract Views: 22  |  PDF Views: 0
The Derivatives of an Algebraic Function
P. Rathnam
 Vol 5 (1941), Pagination: 145-147
ABSTRACT |  PDF     Abstract Views: 15  |  PDF Views: 0
On the Number of Generators of a Free Product, and a Lemma of Alexander Kurosch
F. W. Levi
 Vol 5 (1941), Pagination: 149-155
ABSTRACT |  PDF     Abstract Views: 10  |  PDF Views: 0
Contribution to the Relativistic Problem of n Bodies (I)
C. Racine
 Vol 5 (1941), Pagination: 156-164
ABSTRACT |  PDF     Abstract Views: 28  |  PDF Views: 0
Contribution to the Relativistic Problem of n Bodies (II)
C. Racine
 Vol 5 (1941), Pagination: 165-178
ABSTRACT |  PDF     Abstract Views: 20  |  PDF Views: 0
A Theorem on Integral Functions of Integral Order (II)
S. M. Shah
 Vol 5 (1941), Pagination: 179-188
ABSTRACT |  PDF     Abstract Views: 26  |  PDF Views: 0
Note on a Theorem of Polya
S. M. Shah
 Vol 5 (1941), Pagination: 189-191
ABSTRACT |  PDF     Abstract Views: 57  |  PDF Views: 0
On Numbers of the Form 4a(8b+7)
Hansraj Gupta
 Vol 5 (1941), Pagination: 192-202
ABSTRACT |  PDF     Abstract Views: 9  |  PDF Views: 0